| Catalog Number |
THP-M |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an attempt was made to use to a turbohawk plus to treat a calcified lesion in the superficial femoral artery, posterior tibial artery.Degree of calcification was severe.Lesion stenosis was 100%.A terumo 6f slender short sheath was used.A cordis stabilizer wire was used.Embolic protection was not used.The vessel was pre-dilated with a ab14w05150150.The vessel was post-dilated.The device did not pass through a previously deployed stent.Resistance was not encountered when advancing the device.Ifu was followed without issue.Tip detached during procedure (in vivo) at the nosecone.The guidewire lumen was torn/ripped.Detached tip was safely removed within sheath.Procedure completed with laser atherectomy.No patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.